# SDR SWAA1201113

- Difficulty date: February 1, 2012
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 30,088 hours, 17,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EGRESS LIGHT CAP MISSING.  INSTALLED FWD CAP PER MM.  (SUBMITTED AS A SUPPLEMENT, COULDN`T FIND ORIGINAL CONTROL NUMBER.)
